Norm-attaining property for a dual pair of Banach spaces
Publication in refereed journal


Times Cited
Altmetrics Information
.

Other information
AbstractIn this study, we introduce the norm-attaining property for a dual pair of Banach spaces. We use this property to determine a quotient Banach space as a dual space. We also apply this property to obtain another proof of the James's characterization theorem regarding the reflexivity of a separable Banach space. In addition, the norm-attaining property of a Fourier space is studied.
All Author(s) ListLee CY, Leung CW
Journal nameJournal of Mathematical Analysis and Applications
Year2017
Month1
Volume Number445
Issue Number1
PublisherElsevier
Pages556 - 563
ISSN0022-247X
eISSN1096-0813
LanguagesEnglish-United States
KeywordsFourier–Stieltjes algebra, Fourier space, Norm-attaining property, Simons' inequality

Last updated on 2021-19-01 at 02:00